Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/109208
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Fuzzy-model-based nonfragile guaranteed cost control of nonlinear Markov jump systems
Author: Wu, Z.
Dong, S.
Shi, P.
Su, H.
Huang, T.
Lu, R.
Citation: IEEE Transactions on Systems Man and Cybernetics: Systems, 2017; 47(8):2388-2397
Publisher: IEEE Advancing Technology for Humanity
Issue Date: 2017
ISSN: 2168-2216
2168-2232
Statement of
Responsibility: 
This paper investigates the problem of nonfragile guaranteed cost control for discrete-time Takagi-Sugeno fuzzy Markov jump systems with time-varying delays. With the help of the parallel distributed compensation, a nonfragile fuzzy controller is designed. Then via Lyapunov-Krasovskii functional approach, sufficient conditions are obtained ensuring that the resulting closed-loop system is asymptotically stable with an upper bound of the guaranteed cost index. The optimal upper bound of the guaranteed cost index and the controller gain can be achieved via the optimization technique. Finally, an example is presented to show the effectiveness of the proposed new design techniques.
Abstract: This paper investigates the problem of nonfragile guaranteed cost control for discrete-time Takagi-Sugeno fuzzy Markov jump systems with time-varying delays. With the help of the parallel distributed compensation, a nonfragile fuzzy controller is designed. Then via Lyapunov-Krasovskii functional approach, sufficient conditions are obtained ensuring that the resulting closed-loop system is asymptotically stable with an upper bound of the guaranteed cost index. The optimal upper bound of the guaranteed cost index and the controller gain can be achieved via the optimization technique. Finally, an example is presented to show the effectiveness of the proposed new design techniques.
Keywords: Guaranteed cost control; Markov jump systems; nonfragile control; Takagi-Sugeno (T-S) fuzzy model
Rights: © 2017 IEEE.
RMID: 0030076011
DOI: 10.1109/TSMC.2017.2675943
Grant ID: http://purl.org/au-research/grants/arc/DP170102644
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.